×

Properties of solutions of an equation in the theory of infiltration. (English) Zbl 0366.76074


MSC:

76S05 Flows in porous media; filtration; seepage
35K55 Nonlinear parabolic equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aronson, D. G., Regularity properties of flows through porous media. SIAM J. Appl. Math. 17, 461–467 (1969). · Zbl 0187.03401
[2] Aronson, D.G., Regularity properties of flows through porous media: a counterexample. SIAM J. Appl. Math. 19, 299–307 (1970). · Zbl 0255.76099
[3] Aronson, D.G., Regularity properties of flows through porous media: the interface. Arch. Rational Mech. Anal. 37, 1–10 (1970). · Zbl 0202.37901
[4] Bear, J., Dynamics of Fluids in Porous Media. New York: American Elsevier 1972. · Zbl 1191.76001
[5] Brooks, R. H., & A.T. Corey, Properties of porous media affecting fluid flow. Journal of the Irrigation and Drainage Division ASCE 92, 61–88 (1966).
[6] Gilding, B.H., & L. A. Peletier, The Cauchy problem for an equation in the theory of infiltration. Arch. Rational Mech. Anal. 61, 127–140 (1976). · Zbl 0336.76037
[7] Hartman, P., Ordinary Differential Equations. New York: John Wiley & Sons 1964. · Zbl 0125.32102
[8] Hildebrand, F.B., Advanced Calculus for Applications. Englewood Cliffs, N.J.: Prentice-Hall 1962. · Zbl 0116.27201
[9] Irmay, S., On the hydraulic conductivity of unsaturated soils. Trans. Amer. Geophys. Union 35, 463–467 (1954).
[10] Kalashnikov, A.S., The occurrence of singularities in solutions of the non-steady seepage equation. Zh. Vychisl. Mat. i Mat. Fiz. 7, 440–444 (1967). (Translated as: U.S.S.R. Computational Math, and Math. Phys. 7, 269–275 (1967)). · Zbl 0184.53201
[11] Kalashnikov, A.S., On the character of the propagation of perturbations in processes described by quasilinear degenerate parabolic equations. Proceedings of Seminars Dedicated to I. G. Petrovskogo, 135–144. Moscow: Otdel’nyi ottisk 1975. · Zbl 0318.35047
[12] Lang, S., Differential Manifolds. Reading, Mass.: Addison-Wesley 1972.
[13] Oleinik, O.A., A.S. Kalashnikov, & Chzhou Yui-Lin, The Cauchy problem and boundary problems for equations of the type of non-stationary filtration. Izv. Akad. Nauk. SSSR Ser. Mat. 22, 667–704 (1958). · Zbl 0093.10302
[14] Zel’dovich, Ya.B., & A.S. Kompaneec, On the theory of heat propagation for temperature – dependent thermal conductivity. Collection in Honour of the Seventieth Birthday of Academician A.F. loffe, 61–72. Moscow: Izdat. Akad. Nauk SSSR 1950.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.